CST – Computer Simulation Technology

Periodical Protrusions for UWB Slot Antennas

Title:
Periodical Protrusions for UWB Slot Antennas
Author(s):
Jiunn-Nan Hwang, Werner Sörgel, Werner Wiesbeck
Source:
German Microwave Conference - GeMiC 2006 -
Vol./Issue/Date:
1st January 0001
Year:
2006
Page(s):
4
Keywords:
UWB slot antennas, diamond shaped antenna
Abstract:
In this paper, the periodical T-type protrusions are applied on the UWB slot antennas. The planar diamond shaped antenna with periodical protrusions is studied. It is found that the bandwidth performance can be improved by designing the size of periodical protrusions properly. The simulated S11 and electric far-field characteristics in frequency and in time domain are demonstrated.
Document:

Back to References

contact support

Your session has expired. Redirecting you to the login page...